MathSciNet Relay Station
MathSciNet bibliographic data
MR1972127 (2004a:62175) 62M40 (60G60 62M15 82C31)
Anh, V. V.; Leonenko, N. N.; Sakhno, L. M. Higher-order spectral densities of fractional random fields. J. Statist. Phys. 111 (2003), no. 3-4, 789–814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement